Alert archive / Colorado / High Wind Watches in 2023
High Wind Watch 7, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Mar 3, 2023, 2:55 PM MST for 11 counties in Colorado. It took effect at Mar 5, 2023, 8:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 3, 2023, 2:55 PM MST (21:55 UTC)
- In effect from
- Mar 5, 2023, 8:00 AM MST
- Expired
- Mar 4, 2023, 3:05 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 135 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.9 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
103 WWUS75 KPUB 032155 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 255 PM MST Fri Mar 3 2023 COZ070>075-078>080-086>088-040600- /O.NEW.KPUB.HW.A.0007.230305T1500Z-230306T0100Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 255 PM MST Fri Mar 3 2023 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph possible. * WHERE...Portions of south central and southeast Colorado. * WHEN...From Sunday morning through Sunday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
4 follow-up statements
983 WWUS75 KPUB 040523 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1023 PM MST Fri Mar 3 2023 COZ070>075-078>080-086>088-041400- /O.CON.KPUB.HW.A.0007.230305T1500Z-230306T0100Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 1023 PM MST Fri Mar 3 2023 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph possible. * WHERE...Portions of south central and southeast Colorado. * WHEN...From Sunday morning through Sunday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
476 WWUS75 KPUB 041056 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 356 AM MST Sat Mar 4 2023 COZ070>075-078>080-086>088-041900- /O.CON.KPUB.HW.A.0007.230305T1500Z-230306T0100Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 356 AM MST Sat Mar 4 2023 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WHAT...Southwest winds 30 to 40 mph with gusts of 60 to 75 mph possible. * WHERE...Central and southern portions of the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain Valley, and portions of the southern I-25 Corridor from Pueblo to Trinidad. * WHEN...From Sunday morning through Sunday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
826 WWUS75 KPUB 041947 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1247 PM MST Sat Mar 4 2023 COZ070>075-078>080-086>088-050400- /O.CON.KPUB.HW.A.0007.230305T1500Z-230306T0100Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 1247 PM MST Sat Mar 4 2023 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WHAT...Southwest winds 30 to 40 mph with gusts of 60 to 75 mph possible. * WHERE...Central and southern portions of the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Wet Mountain Valley, and portions of the southern I-25 Corridor from Pueblo to Trinidad. * WHEN...From Sunday morning through Sunday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
437 WWUS75 KPUB 042205 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 305 PM MST Sat Mar 4 2023 COZ074-075-087-088-050615- /O.UPG.KPUB.HW.A.0007.230305T1500Z-230306T0100Z/ /O.NEW.KPUB.HW.W.0009.230305T0700Z-230306T1500Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 305 PM MST Sat Mar 4 2023 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST MONDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph expected. * WHERE...Southern Sangre de Cristo Mountains, Walsenburg Vicinity, Upper Huerfano River Basin Below 7500 Feet, Trinidad Vicinity, and Western Las Animas County Below 7500 Feet. * WHEN...From midnight tonight to 8 AM MST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ072-073-078>080-050615- /O.UPG.KPUB.HW.A.0007.230305T1500Z-230306T0100Z/ /O.NEW.KPUB.HW.W.0009.230305T1500Z-230306T0200Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- 305 PM MST Sat Mar 4 2023 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 7 PM MST SUNDAY... * WHAT...Southwest winds 40 to 50 mph with gusts up to 80 mph expected. * WHERE...Northern Sangre de Cristo Mountains Above 11000 Feet, Wet Mountain Valley Below 8500 Feet, Wet Mountains between 6300 and 10000 Feet, and Wet Mountains Above 10000 Feet. * WHEN...From 8 AM to 7 PM MST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ070-071-050615- /O.UPG.KPUB.HW.A.0007.230305T1500Z-230306T0100Z/ /O.NEW.KPUB.HW.W.0009.230305T1500Z-230306T0200Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- 305 PM MST Sat Mar 4 2023 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 7 PM MST SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...San Luis Valley Below 8500 Feet. * WHEN...From 8 AM to 7 PM MST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ086-050615- /O.UPG.KPUB.HW.A.0007.230305T1500Z-230306T0100Z/ /O.NEW.KPUB.HW.W.0009.230305T1500Z-230306T0200Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- 305 PM MST Sat Mar 4 2023 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 7 PM MST SUNDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Pueblo County Below 6300 Feet. * WHEN...From 8 AM to 7 PM MST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ060-061-050615- /O.NEW.KPUB.HW.W.0009.230305T1500Z-230306T0200Z/ Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- 305 PM MST Sat Mar 4 2023 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 7 PM MST SUNDAY... * WHAT...West winds 40 to 50 mph with gusts up to 80 mph expected. Occasional blowing snow with near zero visibilities at times. * WHERE...Eastern Sawatch Mountains Above 11000 Feet, and Western Chaffee County Between 9000 and 11000 Feet. * WHEN...From 8 AM to 7 PM MST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ069-050615- /O.NEW.KPUB.HW.W.0009.230305T1500Z-230306T0200Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- 305 PM MST Sat Mar 4 2023 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 7 PM MST SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Northern San Luis Valley Below 8500 Feet. * WHEN...From 8 AM to 7 PM MST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Mar 3, 10:28 AM MST, 4 hours 27 minutes earlier.
Area forecast discussion, Mar 3, 10:28 AM MST, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1028 AM MST Fri Mar 3 2023 .SHORT TERM...(Today and tonight) Issued at 341 AM MST Fri Mar 3 2023 Key Messages: 1) Overall nice day across the fcst area. 2) Weak disturbance will move over N CO and this will bring a chance of showers over the C mtns, the N sections of the PPR, and part of the SE Plains mainly N of highway 50. Currently... Mostly clear skies prevailed across the fcst area at 3 AM. Temperatures were in the 20s over a majority of the plains, although some teens were noted over the far eastern plains while 30s were noted in the banana belt regions. In the valleys temps were in the teens and 20s with single digits in the mtns. On the state scale, clouds were increasing over NW Colorado as a disturbance was approaching the area. Regional radar was picking up some echoes over NW CO. Today... Overall, anticipate a relatively nice day over a majority of the region. Max temps across the plains will reach well into the 50s over most of the lower elevations, with 40s to L50s over the PPR. Valleys should see highs in the 40s with 20s and 30s in the mtns. Winds today do not look like they will be overly strong with mainly diurnal upslope flow over most plains locations. The strongest flow will be over the c mtn region where 25 to 35 knt gusts will be possible later in the day. As for precip, aforementioned disturbance will bring a chance of some snow to the c mtns, mainly N of Cottonwood Pass, starting after noon. An inch or two will be possible on NW slopes. Some showers may begin to affect the N sections of the PPR by late afternoon. Tonight... Early this evening, the disturbance will push a cool front down the plains, and showers will be on the increase N El Paso county, with the shower chances increasing over the northeast sections of the SE Plains during the mid to late evening hours. Over the remainder of the plains, N to NE winds will increase, with gusts to 15 to 25 mph. POP chances over the C mtns will decrease as the evening progresses. An additional inch or snow of snow will be possible. Min temps by sunrise tomorrow will fall into 20s across all of the plains with single digits/L10s over the valleys. single digits will be widespread over the mtns. \/Hodanish .LONG TERM...(Saturday through Thursday) Issued at 341 AM MST Fri Mar 3 2023 Key Messages: 1) Windy to very windy Sunday with snow chances over the ContDvd and Critical Fire Weather conditions likely across the Plains. 2) Moderate to strong westerly flow continues early next week, bringing continued precipitation chances to the ContDvd and cool surges across the Plains. Saturday-Sunday...Moderate westerly flow aloft across the region through the day Saturday increases Saturday night and Sunday, as a broad upper trough carves out across Pacific Northwest and a strong jet stream translates across the West Coast and into the Rockies. This will bring breezy westerly winds across the higher terrain on Saturday, with lee troughing across the plains allowing for breezy southerly winds developing through the late morning and afternoon. Increasing orographic westerly flow will bring chances of snow to the Northern and Central Mts Saturday night and Sunday, along with windy to very windy conditions to all of south central and southeast Colorado on Sunday. Current data supports high wind criteria across a majority of south central and southeast Colorado with mixing to between h7-h6 leading to strong/damaging gusts of 60 to 80 mph, strongest across the southeast mts and southern I-25 Corridor. With that said, not confident enough to issue any high wind highlights for Sunday at this time. However, with the expected winds, warm and dry westerly downslope, and fuels deemed critical, I am confident of Critical Fire Weather development across the southeast Plains on Sunday, and have issued a Fire Weather Watch from 18Z Sun to 02Z Mon. As for temperatures, highs in the 40s to lower 50s across the lower elevations on Saturday, give way to much warmer temperatures in the mid 50s to mid 60s on Sunday. Monday-Tuesday...Moderate to strong westerly flow with embedded short waves remain progged across the region into early next week, leading to continued breezy to windy conditions over the higher terrain and continued chances of snow along the ContDvd. The passing short waves look to bring surges of cooler air across the plains, as cool Canadian surface high pressure builds across the Northern and Central High Plains Monday and Tuesday. Stayed with current NBM data for temperatures and pops at this time, though certainly could be cooler across the plains on Tuesday, depending on how deep the cold air is, and the potential for stratus to linger across the far southeast plains. Wednesday-Thursday...Models diverge through the middle of the work week, with the GFS keeping strong westerly flow in place with another short wave translating through the flow on Wednesday. The EC, however, develops a deeper trough digging across the Rockies on Wednesday, with sends a much stronger cold front and develops widespread precipitation across eastern Colorado on Wednesday. The Canadian solution and NBM data is in between the GFS and EC solutions, and seems to be a reasonable compromise until details become clearer. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1017 AM MST Fri Mar 3 2023 KALS...VFR conditions through the next 24 hours at the terminal. Southwest winds will gusts near 25 to 30 kts this afternoon. KCOS...VFR conditions this afternoon, with increasing mid and high clouds. A cold front will bring rain and snow showers to the terminal area late this afternoon and evening. Lowered CIGS and wind gusts near 25 kts may be possible. Low stratus may be possible late tonight into Saturday morning near 3 kft. KPUB...VFR conditions through the next 24 hours. A cold front will arrive by early evening, with winds near 15 kts possible out of the north. Winds will weaken later this evening into Saturday morning. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday evening for COZ226>237. && SHORT TERM...HODANISH LONG TERM...MW AVIATION...MOZLEY
Hazardous weather outlook, Mar 3, 4:11 AM MST, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 411 AM MST Fri Mar 3 2023 COZ058>089-093>099-041115- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 411 AM MST Fri Mar 3 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Some light snow is possible over the central mountains from this afternoon into the mid evening hours. One to three inches of snow will be possible. Snow showers will be possible over northern El Paso county from very late this afternoon into the evening hours. Only a trace of snow is anticipated at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Increasing westerly flow across the region Saturday and Sunday will bring chances of snow to the Continental Divide, especially for the eastern Sawatch mountains north of Cottonwood Pass, which could see several inches of snow through the day Sunday. The increasing westerly flow may also bring strong and damaging winds to southern Colorado on Sunday, with the strongest winds across the southern Sangre de Cristo mountains into southern portions of the I-25 Corridor. The strong winds, combined with dry conditions and expected low relative humidity levels, will likely produce critical fire weather conditions across the southeast Colorado Plains on Sunday as well. Moderate to strong westerly flow will continue into middle of next week, keeping chances for snow across the Continental Divide, as well as breezy to windy conditions over and near the higher terrain and possible critical fire weather conditions across portions of south central Colorado. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 34/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:44 AM MST | Fire Weather Watch | PUB | Baca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more | 24 hr |
Nearby
High Wind Watches in Colorado, 2023Every high wind watch in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.